# SDR SWAA2013050815828

- Difficulty date: April 21, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 6973666
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT AREAS CORRODED.  REMOVED AND REPLACED WEIGHT PER MM.
